Thanks for the welcome!
I did have pneumonia recently; however, my doc is very careful about giving me anything. I had pred and some Cipro along with Bi****h and Nexium. The Cipro didn't bother me one bit.
My doc usually checks over and over if he changes any of my meds a small amount. The pharmacy knows as well and I usually ask my pharmacist before I choose anything OTC whether I will have issues. This product came off the Internet and even though I read through the site a few times looking for 'reactions' none were found by me or by my dad. My dad ordered another type of Acai Berry product off the same site (my dad is not a sufferer of digestive problems). The original reason I even bothered with this particular supplement was that it had been recommended as an energy booster by my dad's cardiologist who is usually very careful about such things.
This current flare started after I ingested the capsules...
I spoke to my doc today; he said to start taking Immodium for today and then come in for the usual, a stool culture and if that shows no infections, back on the pred .
I also had the opportunity to speak to a holistic healer at work, she said that Acai Berry does cause some probs with people who have sensitive digestive systems.
I will never take a supplement again without passing it by my gastro first. Ugh! All this trouble over a small berry that was supposed to make me feel energized, now I feel like pooh.
TY for your responses:
PS: I've had Ulcerative Colitis for 23 years now; been in and out of hospital. My last huge flare was in 2000 and lasted until 2005. I was quite well until this incident.